Differential and Integral Equations

Existence of forced oscillations for some singular dynamical systems

Carlo Greco

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 3, Number 1 (1990), 93-101.

Dates
First available in Project Euclid: 18 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371586187

Mathematical Reviews number (MathSciNet)
MR1014728

Zentralblatt MATH identifier
0721.58038

Subjects
Primary: 58F22
Secondary: 34C25: Periodic solutions 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.) 70H35 70K40: Forced motions

Citation

Greco, Carlo. Existence of forced oscillations for some singular dynamical systems. Differential Integral Equations 3 (1990), no. 1, 93--101. https://projecteuclid.org/euclid.die/1371586187


Export citation